MathSciNet Relay Station
MathSciNet bibliographic data
MR1160332 58F07 (14K99 39A12 70H05)
Veselov, A. P. Integrable mappings. (Russian) Uspekhi Mat. Nauk 46 (1991), no. 5(281), 3--45, 190; translation in Russian Math. Surveys 46 (1991), no. 5, 1–51
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement